# SDR SWIA971674

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Engine: Pwa PW118B
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE SELECTED UP, RIGHT MAIN GREEN A LIGHT REMAINED ILLUMINATED.  ATTEMPTED TO CYCLE LANDING GEAR WITH GEAR HANDLE SELECTED TO DOWN AND ALL LANDING GEAR RED INDICATIONS ILLUMINATED EXCEPT FOR RIGHT MAIN A RED REMAINED EXTINGUISHED AND LANDING GEAR WOULD NOT EXTEND.  SELECTED ELECTRICAL OVERRIDE.  GEAR EXTENDED AND ALL GREEN LIGHTS ILLUMINATED.  REPLACED LANDING GEAR CONTROL BOX WITH SERVICEABLE UNIT.  CYCLED LANDING GEAR NUMEROUS TIMES, ALL CHECKS GOOD.  (S/N 15710304) ON, (S/N 322306) OFF.
